Journal article icon

Journal article

The Fayet-Iliopoulos term in Type-I string theory and M-theory

Abstract:

The magnitude of the Fayet-Iliopoulos term is calculated for compactifications of Type-I string theory and Horava-Witten M-theory in which there exists a pseudo-anomalous U(1)_X. Contrary to various conjectures, it is found that in leading order in the perturbative expansion around the weakly-coupled M-theory or Type-I limits, a result identical to that of the weakly-coupled E_8xE_8 heterotic string is obtained. The result is independent of the values chosen for the Type-I string scale or the...

Expand abstract
Publication status:
Published

Actions


Access Document


Authors


March-Russell, J More by this author
Journal:
Phys.Lett. B
Volume:
437
Issue:
3-4
Pages:
318-324
Publication date:
1998-06-19
DOI:
ISSN:
0370-2693
URN:
uuid:0a039d73-d0af-4574-a970-26c9a2549b8f
Source identifiers:
2450
Local pid:
pubs:2450
Language:
English
Keywords:

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP